Gardasil Firestorm in Denmark

In March 2015, a Danish national television station (TV2) aired a documentary focusing on girls who suspected they had been injured by the HPV vaccine Gardasil. Immediately after the airing of the show, girls with similar experiences started coming out of the woodwork. Virtually all of the girls had the same story to tell.

They began to have serious new medical conditions shortly after using Gardasil so they would go to the doctor. According to Luise Juellund, the vast majority of doctors would tell them the HPV vaccine has no serious side effects and offer psychological problems as an alternative reason for the new symptoms.

Luise should know, her daughter is one of the seriously injured and cannot be left home alone because of daily seizures and hour-long periods of unconsciousness. After disclosing the new symptoms she was experiencing after Gardasil, she was referred for psychological evaluation. Psychiatrists cleared her and she has now been diagnosed with POTS (postural orthostatic tachycardia syndrome) a suspected side effect of HPV vaccines.

Read more    http://www.wakingtimes.com/2015/06/24/gardasil-firestorm-in-denmark/

Facebooktwitterreddit